# SDR DALA2023012000457

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING DOUBLER REPAIR ON DOOR L4 EXTERNAL SKIN AFT LOWER CORNER AT LOWER FUSELAGE.   PERMANENT REPAIR IS CATEGORY B. REINSPECTION IS REQUIRED. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS. (2589949)
